# SDR DL764040633

- Difficulty date: July 6, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 11,639 hours, 4,513 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Turbine
- Part number: N012000000
- Part serial: 00012
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 1808 EXPERIENCED A ADP TURBINE FAILURE WHICH CAUSED SUPPORT ROD TO BREAK OFF AND BEND, ALSO 1 INCH HOLES IN ADP DOOR AND FAIRING WEB.  REPAIRED AND REPLACED DAMAGED COMPONENTS.
